# SDR DHL200776201

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N762DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 22162
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nt 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH VISUAL INSPECTION NOTICED NR 6 LE SLAT SKIN AT THE OUTBOARD TRACK ATTACH AREA WITH TWO CRACKS IN CORNERS.
